Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Separation properties of convex cones


Author: V. L. Klee
Journal: Proc. Amer. Math. Soc. 6 (1955), 313-318
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068113-7
MathSciNet review: 0068113
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, Sur quelques problèmes concernant les espaces de Minkowski et les espaces vectoriels généraux, Atti della Accademia Nazionale dei Lincei. Rendiconti (6) vol. 26 (1937) pp. 374-376.
  • [2] Stefan Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] F. F. Bonsall, A note on subadditive functionals, J. London Math. Soc. vol. 29 (1954) pp. 125-126. MR 0058121 (15:325b)
  • [4] N. Bourbaki, Espaces vectoriels topologiques, Actualités Scientifiques et Industrielles, no. 1189, Paris, 1953.
  • [5] V. L. Klee, Jr., Convex sets in linear spaces, Duke Math. J. vol. 18 (1951) pp. 443-466, 875-883. MR 0044014 (13:354f)
  • [6] Y. Tagamlitzki, Übertragung des Minkowskischen Stützebenensatzes auf Hilbertsche Räume, C. R. Acad. Bulgare Sci. vol. 4 (1951) no. 2-3 (1953) pp. 5-8. MR 0054851 (14:989e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068113-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society